# SDR DALA2023030101531

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 68,408 hours, 8,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 EMERGENCY LIGHT AT 2R. CORRECTIVE ACTION: OPS CHECK CARRIED OUT. OPS ALL NOW OK. (2650061)
